Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 537934, 7 pages
http://dx.doi.org/10.1155/2013/537934
Research Article

A Parallel Encryption Algorithm Based on Piecewise Linear Chaotic Map

School of Computer Science and Technology, Harbin University of Science and Technology, Harbin 150080, China

Received 22 April 2013; Revised 28 July 2013; Accepted 28 July 2013

Academic Editor: Xiaojie Su

Copyright © 2013 Xizhong Wang and Deyun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xizhong Wang and Deyun Chen, “A Parallel Encryption Algorithm Based on Piecewise Linear Chaotic Map,” Mathematical Problems in Engineering, vol. 2013, Article ID 537934, 7 pages, 2013. https://doi.org/10.1155/2013/537934.